Thread: Did I forget something??
01-09-2003, 09:20 AM #1
Did I forget something??
Its been 9 months since my last cycle. I'm taking Prop EOD at 100mg per. And 1CC of EQ and 1CC of Test eth 2 times weekly. I took my first shot on Monday and one last night. Problem is my ass is still hurting from the Monday shot and its hurting now from the Wed shot. From what I remember the shots hurt for maybe one day. Is prop just that painful or did I just block out the pain from the last time??
01-09-2003, 09:22 AM #2
What kind of prop is it??
01-09-2003, 09:26 AM #3
01-09-2003, 09:33 AM #4
IMO I feel all QV test products hurt like a mother for a few days after injection.
I deal with the pain though because it works well for me thus far.
A couple things you could do.
Mix your EQ with it when you inject.
Dont mix your Enan and Prop in the same syringe. (That's like a double whammy)
Maybe add another cc of EQ per week until you are done with the prop.
Grin and bear it.
01-09-2003, 09:44 AM #5
At this point I have been doing the Prop by itself and the EQ and Eth together. What will the extra EQ per week do for me ease the pain a bit?
Opps I missread what you wrote...so add EQ with the prop. I take prop EOD and EQ only 2 times weekly. Are you saying just add a bit more EQ weekly so I take some with each prop shot?
01-09-2003, 09:48 AM #6
Yes, that is what I am saying is one option. However, you will still have some pain and discomfort.
01-09-2003, 09:55 AM #7
I'll give that a try. Thanks a ton Bro.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)